# SDR ASAA2018092726317

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,728 hours, 13,577 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010301
- Part serial: 001090
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 62,572 hours, 23,864 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FMC INTERMITTENT. SCREEN WENT BLACK THEN A BIT TEST, THEN FLICKERED FOR SEVERAL MINUTES. GROUNDED - YES. REMOVED AND REPLACED PILOT'S FMC CDU, OPS NML REF AMM 34-61-01-400-802. RETURNED FMC TRANSFER SWITCH TO THE NORMAL POSITION.
